A new approach toward boundedness in a two-dimensional parabolic chemotaxis system with singular sensitivity

Research output: Contribution to journalArticleResearchpeer review

Authors

  • Johannes Lankeit

External Research Organisations

  • Paderborn University
View graph of relations

Details

Original languageEnglish
Pages (from-to)394-404
Number of pages11
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number3
Early online date16 Apr 2015
Publication statusPublished - 1 Feb 2016
Externally publishedYes

Abstract

We consider the parabolic chemotaxis model ut=Δu-χ∇·uv∇vvt=Δv-v+u in a smooth, bounded, convex two-dimensional domain and show global existence and boundedness of solutions for χ∈(0,χ0) for some χ0>1, thereby proving that the value χ = 1 is not critical in this regard. Our main tool is consideration of the energy functional Fa,b(u,v)=∫Ωulnu-a∫Ωulnv+b∫Ω∇v2 for a > 0, b≥0, where using nonzero values of b appears to be new in this context.

Keywords

    boundedness, chemotaxis, global existence, singular sensitivity

ASJC Scopus subject areas

Cite this

A new approach toward boundedness in a two-dimensional parabolic chemotaxis system with singular sensitivity. / Lankeit, Johannes.
In: Mathematical Methods in the Applied Sciences, Vol. 39, No. 3, 01.02.2016, p. 394-404.

Research output: Contribution to journalArticleResearchpeer review

Download
@article{5580167a56cd4023985ecd2e43c47395,
title = "A new approach toward boundedness in a two-dimensional parabolic chemotaxis system with singular sensitivity",
abstract = "We consider the parabolic chemotaxis model ut=Δu-χ∇·uv∇vvt=Δv-v+u in a smooth, bounded, convex two-dimensional domain and show global existence and boundedness of solutions for χ∈(0,χ0) for some χ0>1, thereby proving that the value χ = 1 is not critical in this regard. Our main tool is consideration of the energy functional Fa,b(u,v)=∫Ωulnu-a∫Ωulnv+b∫Ω∇v2 for a > 0, b≥0, where using nonzero values of b appears to be new in this context.",
keywords = "boundedness, chemotaxis, global existence, singular sensitivity",
author = "Johannes Lankeit",
year = "2016",
month = feb,
day = "1",
doi = "10.1002/mma.3489",
language = "English",
volume = "39",
pages = "394--404",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",
number = "3",

}

Download

TY - JOUR

T1 - A new approach toward boundedness in a two-dimensional parabolic chemotaxis system with singular sensitivity

AU - Lankeit, Johannes

PY - 2016/2/1

Y1 - 2016/2/1

N2 - We consider the parabolic chemotaxis model ut=Δu-χ∇·uv∇vvt=Δv-v+u in a smooth, bounded, convex two-dimensional domain and show global existence and boundedness of solutions for χ∈(0,χ0) for some χ0>1, thereby proving that the value χ = 1 is not critical in this regard. Our main tool is consideration of the energy functional Fa,b(u,v)=∫Ωulnu-a∫Ωulnv+b∫Ω∇v2 for a > 0, b≥0, where using nonzero values of b appears to be new in this context.

AB - We consider the parabolic chemotaxis model ut=Δu-χ∇·uv∇vvt=Δv-v+u in a smooth, bounded, convex two-dimensional domain and show global existence and boundedness of solutions for χ∈(0,χ0) for some χ0>1, thereby proving that the value χ = 1 is not critical in this regard. Our main tool is consideration of the energy functional Fa,b(u,v)=∫Ωulnu-a∫Ωulnv+b∫Ω∇v2 for a > 0, b≥0, where using nonzero values of b appears to be new in this context.

KW - boundedness

KW - chemotaxis

KW - global existence

KW - singular sensitivity

UR - http://www.scopus.com/inward/record.url?scp=84956951920&partnerID=8YFLogxK

U2 - 10.1002/mma.3489

DO - 10.1002/mma.3489

M3 - Article

AN - SCOPUS:84956951920

VL - 39

SP - 394

EP - 404

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 3

ER -